<  Back to the Polytechnique Montréal portal

New Approach to H-Infinity Control for Markovian Jump Singular Systems

J. Zhang, Y. Xia and El-Kébir Boukas

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/17408/
Journal Title: IET Control Theory and Applications (vol. 4, no. 11)
Publisher: Institution of Electrical Engineers
DOI: 10.1049/iet-cta.2009.0231
Official URL: https://doi.org/10.1049/iet-cta.2009.0231
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Zhang, J., Xia, Y., & Boukas, E.-K. (2010). New Approach to H-Infinity Control for Markovian Jump Singular Systems. IET Control Theory and Applications, 4(11), 2273-2284. https://doi.org/10.1049/iet-cta.2009.0231

Statistics

Dimensions

Repository Staff Only

View Item View Item